# SDR ABXA9600077

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Part number: AZ8625
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND CHAFE STRIP MISSING ON THE LEFT MAIN LANDING GEAR OUTBOARD DOOR.  REPLACED CHAFE STRIP IAW DC-9 SRM 51-20-00.
